Thread: Help!!! Lost libido!!!
04-26-2005, 07:24 AM #1
Help!!! Lost libido!!!
I'm currently taking var, primo, eq and test. Along with proviron and dostinex. And I completely lost my libido. I have no trouble getting an erection. But it is only with manual stimulation that I can get one. But nonetheless...I lost libido. What could be causing this to happen?
04-26-2005, 09:27 AM #2Associate Member
- Join Date
- Sep 2004
What kind of doses are you taking and for how long??
04-26-2005, 09:39 AM #3
test cyp 250
var 25 ed
proviron 100mgs ed
dostinex at .5mgs 2x a week.
I'm taking dostinex for the following reasons. first it kills my appetite and I need that now. and also, while I was on Dbol a while back. my libido was really high! I guess because of the dopamine effects it has. So I figure dostinex ( which is a dopamine agonist ) will do the same thing.
04-26-2005, 09:59 AM #4
ur test dose is a little low..maybe u should try raising it higher than ur eq and primo..just my .02
04-26-2005, 10:04 AM #5
Bro! 250mgs of Test Cyp per week is too low?! come on!!!! Use your head bro.
04-26-2005, 11:28 AM #6Originally Posted by Carth
04-26-2005, 11:40 AM #7Originally Posted by Carth
04-26-2005, 11:56 AM #8
Bros WTF!!! I'm on a cutting cycle! Do you know how many gus I know that are on HRT and take only 100mgs of Test Cyp per week? And they have sex drives!!!
04-26-2005, 12:35 PM #9
why use cyp at all? switch it to prop say 50mg ed that will help the sex drive and better for a cutting cycle.
04-26-2005, 12:40 PM #10
The EQ is shutting you down. Up your TEST or drop the EQ. Your buddies on 100mgs HRT aren't on any other AAS, that is why their cocks work.
04-26-2005, 12:44 PM #11Registered User
Originally Posted by BigSexy50
- Join Date
- Jul 2004
04-26-2005, 12:45 PM #12Member
Originally Posted by Carth
- Join Date
- Jan 2005
I can honestly say i dont know anyone who doses test that low . I've read on how some claim small doses of test can work for first timers.......but 250mg while on all that other stuff?!?!?
You need more test .
04-26-2005, 12:51 PM #13Originally Posted by BigSexy50
Good luck on your contest, BTW. What are your stats currently?
04-26-2005, 01:01 PM #14Originally Posted by O.fO.shO
04-26-2005, 01:06 PM #15
I was on a higher amount of Test before. I was at 500mgs during a bulker. And that didn't do anything for the libido neither. But now this is all I can be on.
04-26-2005, 01:08 PM #16
04-26-2005, 01:15 PM #17
everyone's body is different. up the test bro. obviously yours needs more test , or you gotta cut the eq out. One guy tells you he doesn't take test and your gonna flip out on us for helping you out.
04-26-2005, 01:23 PM #18
If you do some research you'll find that you are not alone in this experience. For some strange reason some people experience a reduction in their libido on Test. Even more strange is that Tren causes some people's libido to shoot through the roof. As the man above said, everybody is different. Good luck.
04-26-2005, 01:59 PM #19
If the testosterone :estrogen ratio is off (either too high, or low) your libido will suffer.
Anybody telling him to up the test is WRONG.
250mg/week is more than adequate for a STRONG sex drive... the other compounds he's taking (i.e, EQ) are shutting him down, yes, but he is taking EXOGENOUS test to make up for the HTPA suppression...
I'd check other hormone levels. Test isn't a factor unless his cyp is fake.
04-26-2005, 02:17 PM #20
If it looks like I'm getting angry about this I'm not. Believe me! LOL all is cool here with me.
04-26-2005, 02:18 PM #21Originally Posted by Polska
And no! My Cyp is 100% real.
04-26-2005, 02:23 PM #22
Nobody can tell you, huh?
04-26-2005, 02:39 PM #23Associate Member
- Join Date
- Apr 2004
check your pm's.i sent you a reply.
04-26-2005, 02:47 PM #24Originally Posted by Carth
04-26-2005, 03:01 PM #25250mgs of Test with 100mgs of Provin! And that is NOT going to do **** for my libido???????
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)